Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A class of differential fields with minimal differential closures

Author: Michael F. Singer
Journal: Proc. Amer. Math. Soc. 69 (1978), 319-322
MSC: Primary 02H13; Secondary 12H05
MathSciNet review: 0465851
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give examples of differential fields which are not differentially closed but which become differentially closed when one adjoins $ \sqrt { - 1} $; differential fields whose differential closures are therefore minimal.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02H13, 12H05

Retrieve articles in all journals with MSC: 02H13, 12H05

Additional Information

PII: S 0002-9939(1978)0465851-4
Article copyright: © Copyright 1978 American Mathematical Society